# SDR SWIA201439456

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNION HAS FOUR CRACK INDICATIONS AND ONE EXISTING OVERSIZE HOLE.   REPAIRED RT MLG TRUNNION IAW REO.
